Acute onset bilateral myopia induced by Chlordiazepoxide

Adel Hamid, Mehrnoosh Maalhagh, Meisam Ghanbari, Vahid Beigi

Abstract


Oral drugs may have adverse effects that affect vision. There are some drugs that are confirmed to induce ciliary effusion such as topiramate. Here we present a case of sudden onset decreased vision after consumption of chlordiazepoxide for a while.


Full Text:

PDF


DOI: http://dx.doi.org/10.1111%2Ftips.v4i2.179

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Contact Information:
  • Trends in Pharmaceutical Sciences, School of Pharmacy, Shiraz University of Medical Sciences, Shiraz, IR, Iran.
    Tel/Fax: +98 71 32424128 Ext: 297
  • P.O. Box: 17345-1583 Shiraz, Iran
  • Web site: tips.sums.ac.ir
    Email:tips@sums.ac.ir; irantips@gmail.com 
  • pISSN: 2423-3722   eISSN: 2423-5652